# SDR AALA201902229020

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 78,763 hours, 28,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM STABILIZER STRAP AT BS 377.7, LBL 24.75.  REPLACED THE STRAP IAW SRM 53-10-51-2R-1.
